Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side effects of atripla
Aug 29, 2006

I just started atripla about a monthago I do get headaches at various times. Can I also get facial lipodystrophy?

Response from Dr. Henry

The components of Atripla (tenofovir + FTC + efavirenz) have been relatively fat friendly over 2-3+ years of study and experience. Fat loss has not been seen much especially compared to regimens containing stavudine or to a lesser degree zivodudine (AZT). Headaches are experienced which can be due to persistent effects of the efavirenz or less likely one of the other components of Atripla. KH



Previous
Choosing a Doctor
Next
Incidence of Lipodystrophy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement